[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] A couple of questions

Re: the hair question.  One thing that can cause hair and skin changes is 
thyroid imbalance.  You might want to ask your doctor to test for 
this.  I'm hypothyroid and my hair has never been the same.  Like you, I 
had shiny bouncy hair, but when my thyroid levels are low, my hair's 
texture changes dramatically.  It can improve with treatment of the 

Feel free to write me off-list if you want to chat about this,

At 08:25 PM 11/8/2000 +0000, you wrote:
>1)Have any of you on the pump experienced any changes (positive or 
>negative) with your hair since you have started the pump????  I have been 
>diabetic since 1979 and my hair use to be sooooo thick, long and full of 
>body.  I just began the pump October 15th and was wondering if that's 
>another thing to look forward to.  Over the years, my hair has changed so 
>much.  I have tried to determine if it is because of my diabetes or my 
>blood pressure medicine (Hyzaar) and Diuretic I had to begin taking about 
>6 years ago.
>2) I wear my pump inside my bra unless I am at home or sleeping.  Will the 
>heat of my body cause changes with the pump being right next to my body 
>because of body heat?  I haven't purchased any of those contraptions to 
>put your pump in.
>Thanks for your help.
>Dallas, Texas
>Get Your Private, Free E-mail from MSN Hotmail at http://www.hotmail.com.
>Share information about yourself, create your own public profile at 
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>send a DONATION http://www.Insulin-Pumpers.org/donate.shtml

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml